# SDR GTIA2022060936473

- Difficulty date: June 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,649 hours, 15,990 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH RUDDER VIBRATION ACFT RUDDER TRIM WAS NOT TRIMMING DURING CLIMB OUT AND LEVEL FLIGHT-IAW TSM 05-50-00-810-801-A FLOW CHART INDICATES RUDDER AT FAULT. PERFORMED RUDDER T/E PLAY FOUND BLUE SYS SERVO WITH 17MM & YELLOW SYS WITH 15MM PLAY REF LOG PGS 2804116-2 AND 2804117-1 FOR FURTHER CORRECTIVE ACTION IAW AMM 27-24-00-200-002-A
